# SDR 97ZZZX772

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: National Flight Services Inc, repair station DSCR311D
- Engine: Garrtt TPE33112UHR
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 31070852
- Condition: Cracked
- Location: 1st Stg Turb
- Part time: 10,257 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL FOUND CRACKED AT SEALING FLANGE.  SB 72-0840 AUTHORIZES INSTALLATION OF THIS PART TO PROVIDE INCREASED SEAL TENSION AGAINST FIRST ROTOR ASSY.  INCREASED TENSION RESULTS IN CRACKING AT FLANGE.  PART IS A CRITICAL LIFE LIMITED ROTATING GROUP COMPONENT.  LIMIT 20,000 CYCLES.  PART TOTAL CYCLES, 10,462.
